# SDR 2007UALA04930

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SECTION AT STA 1640, RBL 20 TO RBL 40, FLOORBEAM CORRODED ON UPPER T-CAP.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, FABRICATED & INSTALLED NEW FLOORBEAM.
